# SDR GTIA2018030102480

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 3,518 hours, 1,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE BATTERIES DISCARD SET SCREWS STRIPPED.  R & R AFT MEGAPHONE IAW CMM 25-60-01. OPS CHECKED GOOD
